# SDR 95FDEA01383

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SHEAR TIE STA 312L BETWEEN STR 22 TO 23L, DOG HOUSE.  REMOVED CRACKED SHEAR TIE AT BS 312 BETWEEN STR 22 TO 23L AND INSTALLED REPLACEMENT SHEAR TIE WET WITH SEALANT.
